# SDR USAA2012122100004

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 59,303 hours, 38,741 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 89081055
- Condition: Failed
- Location: Cabin Pressure
- Part time: 52,514 hours, 35,750 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH IN AUTO MODE, CREW REPORTED THE CABIN DID NOT DESCEND AND THEN DEPRESSURIZED AT 2,000 FEET WENT TO STANDBY AND DID NOT PRESSURIZE.  MAINTENANCE REMOVED AND REPLACED PRESSURIZATION CONTROLLER AND ACCOMPLISHED SYSTEM TEST IAW AMM 21-31-00-715-076-001 AND 21-31-00-702-001.
